Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I get a weird form of insomnia and depression.

I have spent the last 7 months, with no sleep at night. 2-3 hours of sleep everyday and sometimes i get to sleep 6 hours during the day (maybe once or twice a month. ) but when i sleep that much i feel more tired then if i didnt sleep. what do i do ? there are no distractions. no television, no music, no lights. but night after night i stay staring at my ceiling. sometimes i get weird visions, thoughts of suicide , and get horribly depressed lately. nothing seems worth anything anymore, i used to be a good musician. but even music seems worthless. I have tried medication, marijuanna, alcahol, smoking, meditation , and countless other things. i just cant sleep, and its effecting everything in my life. i need help.
Asked On : Thu, 11 Feb 2010
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Sleep is really important and why have you not maintained it adequately all these days? You should get immediate help. Firstly you should see to it if you are having any psychiatric problems and if that is the case, then there are certain medications to help you.

Answered: Fri, 12 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor